# SDR DXTA2024031411192

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9734
- Aircraft time: 7,159 hours, 3,259 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG43120103
- Part serial: 01603
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: ON SHUTDOWN R PACK FAIL CAUTION CAS MESSAGE DISPLAYED ACCOMPANIED WITH A BURNING ODOR. QRH PROCEDURE PERFORMED. REMOVED SEIZED AIR CYCLE MACHINE AND REPLACED WITH A REPAIRED AIR CYCLE MACHINE WITH NO DEFECTS NOTED, DONE IAW GL5000 AMM CH# 21-52-09.
